RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 5, Pages 1089–1119 (Mi izv2193)  

This article is cited in 1 scientific paper (total in 1 paper)

Investigation of the Green's function for differential operators with almost periodic coefficients

V. Sh. Burd, Yu. S. Kolesov, M. A. Krasnosel'skii


Abstract: The article investigates general properties of linear differential operators of first and second order with almost periodic matrix coefficients in the space of almost periodic vector functions. Conditions for the existence of the Green's function are examined as well as conditions for positivity and negativity of the Green's function relative to certain cones in the phase space.

Full text: PDF file (2623 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:5, 1027–1054

Bibliographic databases:

UDC: 517.9
MSC: 34B27, 34K06, 34A12
Received: 28.10.1968

Citation: V. Sh. Burd, Yu. S. Kolesov, M. A. Krasnosel'skii, “Investigation of the Green's function for differential operators with almost periodic coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 33:5 (1969), 1089–1119; Math. USSR-Izv., 3:5 (1969), 1027–1054

Citation in format AMSBIB
\Bibitem{BurKolKra69}
\by V.~Sh.~Burd, Yu.~S.~Kolesov, M.~A.~Krasnosel'skii
\paper Investigation of the Green's function for differential operators with almost periodic coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 5
\pages 1089--1119
\mathnet{http://mi.mathnet.ru/izv2193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=265687}
\zmath{https://zbmath.org/?q=an:0197.11904}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 5
\pages 1027--1054
\crossref{https://doi.org/10.1070/IM1969v003n05ABEH000827}


Linking options:
  • http://mi.mathnet.ru/eng/izv2193
  • http://mi.mathnet.ru/eng/izv/v33/i5/p1089

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Sh. Burd, Yu. S. Kolesov, M. A. Krasnosel'skii, “On the existence and constancy of sign of Green's function of scalar equations of high order with almost periodic coefficients”, Math. USSR-Izv., 3:6 (1969), 1319–1334  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:466
    Full text:137
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021